Some families of q-vector fields on path spaces

Elworthy, K.D. and Li, X.M., 2003. Some families of q-vector fields on path spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6, pp. 1-27.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Infinite Dimensional Analysis, Quantum Probability and Related Topics
Creators: Elworthy, K.D. and Li, X.M.
Date: 2003
Volume: 6
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:08
Last Modified: 09 Oct 2015 10:08
URI: http://irep.ntu.ac.uk/id/eprint/8231

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year